# SDR SWIA201125474

- Difficulty date: January 13, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 22,327 hours, 19,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD WOULD NOT OPEN UPON ARRIVAL.  (FLT 6927)  CLEANED DOOR ASSIST PUSHBUTTON SWITCH OF GRIT AND GRIME.
